Please note the spelling. I am not wandering around, so I don’t have any intention of getting lost. Though, getting lost would probably end up being way more fun than sitting at work. Who knows what kind of mischief I could get up to, me, myself and I …
Jenny thinks that could be very dangerous … *LOL*
Ok, so notice a change in the mood? No, I did not get it all this morning, but I certainly slept well last night. A nice comfortable six hours before waking for a bathroom break and then some weird and wonderful dreams until I got up again two hours later.
What have I done differently? Tired as I was yesterday, I pottered around, packed a lunch for today, got my mug cleaned, took a call for some donations for the house and did some other random things. Don’t really remember.
I took all my pills, except for my antidepressant, as suggested by my doctor and left the pill out to take in the morning. And then I went to bed, but got up again to take half a Robaxin, since it felt like my back had knotted up. I played with Gemma, as usual, laughing at her silly antics and fell asleep.
This morning, I was singing Right Said Fred tunes as I got in the bath. “What a day for a daydream” is my favourite. Yes, I’m nuts! But I don’t like eating them …
I took my pill – full dosage, since I wanted to confirm that I should go back to half a pill again, grabbed my lunch and ate my apples on the way to work as usual. And here I am … Still a little tired. Well, my eyes ache a bit. I think I need to start wearing my glasses again. Otherwise, is good, good, good, is nice!
Oh yes, the whole reason for this post… what was I wondering about? The combinations of medication. My doc said that it might be the cholesterol making the antidepressant go funky (my words, not hers), so take them separately, which I’m now doing. How much of it is mental, and how much is attributed to drugs? I did not consciously get up and decide that I am going to be full of beans. Is it the drugs, or the funky dreams I was having, or something else??